photo of Stephanie Chan

Stephanie Chan

Institute of Science and Technology Austria, Am Campus 1, 3400 Klosterneuburg, Austria
Email: stephanie.chan[at]

I am a postdoc in the Browning Group at ISTA.

Previously, I was a postdoctoral fellow at SLMath (MSRI) in the Diophantine Geometry program from January to May 2023. Between August 2020 and December 2022, I was a postdoc at the University of Michigan. I completed my PhD at University College London in August 2020 under the supervision of Andrew Granville.

My main interest lies in number theory, in particular arithmetic statistics.

My articles on arXiv

Publications and preprints

  1. 6-torsion and integral points on quartic surfaces (with Peter Koymans, Carlo Pagano, Efthymios Sofos), submitted. [arXiv:2403.13359]
  2. Averages of multiplicative functions along equidistributed sequences (with Peter Koymans, Carlo Pagano, Efthymios Sofos), submitted. [arXiv:2402.08710]
  3. Almost all quadratic twists of an elliptic curve have no integral points (with Tim Browning), submitted. [arXiv:2401.04375]
  4. The 3-isogeny Selmer groups of the elliptic curves y²=x³+n², Int. Math. Res. Not. IMRN, to appear. [arXiv:2211.06062]
  5. Integral points on cubic twists of Mordell curves, Math. Ann. 388 (2024), 2275–2288. [arXiv:2203.11366]
  6. The average number of integral points on the congruent number curves, submitted. [arXiv:2112.01615]
  7. A density of ramified primes (with Christine McMeekin, Djordjo Milovic), Res. Number Theory 8 (2022), no. 1, Paper No. 1. [arXiv:2005.10188]
  8. Integral points on the congruent number curve, Trans. Amer. Math. Soc. 375 (2022), no. 9, 6675–6700. [arXiv:2004.03331]
  9. The 8-rank of the narrow class group and the negative Pell equation (with Peter Koymans, Djordjo Milovic, Carlo Pagano), Forum Math. Sigma 10 (2022), Paper No. e46. [arXiv:1908.01752]
  10. Kuroda's formula and arithmetic statistics (with Djordjo Milovic), Math. Z. 300 (2022), no. 2, 1509–1527. [arXiv:1905.09745]
  11. Ranks, 2-Selmer groups, and Tamagawa numbers of elliptic curves with ℤ/2ℤ×ℤ/8ℤ-torsion (with Jeroen Hanselman, Wanlin Li), Proceedings of the Thirteenth Algorithmic Number Theory Symposium, 173–189, Open Book Ser., 2, Math. Sci. Publ., Berkeley, CA, 2019. [arXiv:1805.10709]
  12. Rational right triangles of a given area, Amer. Math. Monthly 125 (2018), no. 8, 689–703. [arXiv:1706.05919]